# SDR SWAA2024112150171

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AT N/P HOLES STA.727I +3+8+10.5+14.5+18.5. MRKD<[01] UPDATED CORRODED ELEMENT PART NUMBER;[02] COMPLETED ON TTG8Q00WHFNR;[03] COMPLETE TRANSITION ANGLE WAS CHANGED ALL WORK ACCOMPLISHED WAS COMPLETED ON CARD TTG8Q00WHFNR
